Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 59, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 13, 2010, 8:49 PM CDT for 7 counties in Iowa; Clark County, Scotland County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2010, 8:49 PM CDT (01:49 UTC)
- Expired
- Aug 14, 2010, 2:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Van Buren County, IA, Washington County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 124 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 9:23 PM CDT | HEAVY RAIN 0.9 | 3 Nne Downing, MO | RAINFALL IN PAST 20 MINUTES. RAIN IS STILL FALLING. SPOTTER ALSO ESTIMATED 50 TO 55 MPH WINDS. |
| Aug 13, 10:00 PM CDT | FLASH FLOOD | Fairfield, IA | DELAYED REPORT. 1 FOOT OF WATER ACROSS 22ND STREET IN FAIRFIELD AND ALSO ON WEST GRIMES. |
| Aug 13, 10:46 PM CDT | HEAVY RAIN 1.6 | 3 Nne Charlie Heath Mem, IA | RAINFALL TOTAL FOR THE DAY. RAIN IS STILL FALLING. |
| Aug 13, 11:21 PM CDT | FLASH FLOOD | Coppock, IA | STREET FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
688
WGUS53 KDVN 140149
FFWDVN
IAC057-087-101-107-111-177-183-MOC045-199-140745-
/O.NEW.KDVN.FF.W.0059.100814T0149Z-100814T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CDT FRI AUG 13 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF MEMPHIS...
WESTERN DES MOINES COUNTY IN SOUTHEAST IOWA...
HENRY COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
JEFFERSON COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF FAIRFIELD...
KEOKUK COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF SIGOURNEY...
LEE COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOSAUQUA...
WASHINGTON COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF WASHINGTON...
* UNTIL 245 AM CDT.
* AT 843 PM CDT...ANOTHER ROUND OF STRONG THUNDERSTORMS WITH HEAVY
RAIN WAS MOVING INTO THE AREA AND FLASH FLOODING IS IMMINENT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTWOOD...
VEDIC CITY...WHAT CHEER...RICHLAND...MARTINSBURG...KINROSS...
HEDRICK...HAYESVILLE...DELTA...RIVERSIDE...RICHMOND...KALONA...
CRAWFORDSVILLE...AINSWORTH...WINFIELD...WAYLAND...ROME...
OLDS...NEW LONDON...MOUNT UNION...PLEASANT PLAIN...PACKWOOD...
LOCKRIDGE...LIBERTYVILLE...BATAVIA AND ABINGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
&&
LAT...LON 4151 9242 4150 9151 4143 9148 4116 9148
4116 9138 4108 9137 4107 9131 4071 9114
4065 9119 4063 9131 4057 9141 4050 9137
4042 9138 4037 9145 4027 9150 4031 9235
4060 9236 4061 9220 4116 9219 4116 9240
$$
331 follow-up statement
002
WGUS73 KDVN 140745
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 AM CDT SAT AUG 14 2010
IAC057-087-101-107-111-177-183-MOC045-199-140755-
/O.EXP.KDVN.FF.W.0059.000000T0000Z-100814T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-WASHINGTON IA-
KEOKUK IA-CLARK MO-SCOTLAND MO-
245 AM CDT SAT AUG 14 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SCOTLAND...CLARK...
KEOKUK...WASHINGTON...HENRY...JEFFERSON...WESTERN DES MOINES...VAN
BUREN AND LEE COUNTIES...
LAT...LON 4151 9242 4150 9151 4143 9148 4116 9148
4116 9138 4108 9137 4107 9131 4071 9114
4065 9119 4063 9131 4057 9141 4050 9137
4042 9138 4037 9145 4027 9150 4031 9235
4060 9236 4061 9220 4116 9219 4116 9240
$$
08What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 12:54 PM CDT, 7 hours 55 minutes earlier.
Area forecast discussion, Aug 13, 12:54 PM CDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1254 PM CDT FRI AUG 13 2010
.SYNOPSIS...
LOW PRESSURE NEAR KFSD WITH WARM FRONT TO NORTHERN IL AND COLD
FRONT FROM THE LOW TO THE TX PANHANDLE. BAND OF WAA THUNDERSTORMS
THAT WERE OVER THE DVN CWA EARLIER HAVE PUSHED OFF TO THE EAST AND
NORTH. IN THE MEANTIME...LARGE AREA OF THUNDERSTORMS PUSHING INTO
THE DVN CWA AHEAD OF THE FRONT. REFRESHINGLY COOLER AND MUCH LESS
HUMID AIR BEHIND THE COLD FRONT IN THE DAKOTAS. ..HAASE..
&&
.SHORT TERM...TONIGHT AND SATURDAY...
LARGE THUNDERSTORM COMPLEX WILL IMPACT THE DVN CWA THE REMAINDER OF
THE AFTERNOON AND THIS EVENING. MAIN THREAT WILL BE DAMAGING WINDS
AS MID LEVEL WINDS STRENGTHEN TO 50 KNOTS. TORRENTIAL RAINS MAY ALSO
PRODUCE FLASH FLOODING. NAM/RAPID REFRESH SEEMS TO NAIL THE
SCENARIO PRETTY GOOD WITH THE THUNDERSTORMS EXITING THE CWA BEFORE
MIDNIGHT. MAY BE ABLE TO CANCEL THE FLASH FLOOD WATCH SOMETIME TONIGHT
DEPENDING ON EVENTUAL CONVECTIVE TRENDS. HEAT HEADLINES WILL ALSO BE
CANCELED.
SATURDAY...COLD FRONT STILL TO ARRIVE SO VERY WARM AND HUMID BUT MAY
BE NOT QUITE AS EXCESSIVE AS THE PAST SEVERAL DAYS. DEPENDING ON
LINGERING CLOUD COVER OR LACK OF WILL DICTATE IF WE APPROACH HEAT
ADVISORY CRITERIA OR NOT. WILL HAVE A CHANCE OF THUNDERSTORMS STILL
ON SATURDAY AHEAD OF THE FRONT. SPC HAS A SLIGHT RISK FOR SEVERE
EAST OF THE MS RIVER. WILL FORECAST NEAR 90 WITH DEW POINTS IN THE
MID 70S...BUT IF CLOUD COVER LINGERS THEN MAY NOT MAKE IT THAT WARM.
..HAASE..
.LONG TERM...
SATURDAY NIGHT THROUGH NEXT FRIDAY...
THE COLD ADVECTION ALOFT CERTAINLY GETS GOING CLOSER TO EARLY
SUNDAY...AS SATURDAY NIGHT CONTINUES TO NOW APPEAR MORE AFFECTED BY
A WAVE ROUNDING THE BASE OF THE UPPER TROF. THIS CONTINUES THE TREND
OF GETTING SOME SHOWER OR THUNDERSTORMS ACTIVITY GOING SATURDAY
NIGHT. SEVERAL MESOSCALE MODELS SHOW RATHER VIGOROUS STORMS IN A
MATURE TO DISSIPATING MODE ENTERING THE CWA AT THE BEGINNING OF THE
PERIOD. HOWEVER...DESPITE THE LATER ARRIVAL...MODELS AND ANALYSIS
STILL SHOW A SEASONALLY STRONG HIGH PRESSURE RIDGE BRINGING COOLER
AND MUCH MORE REFRESHING AIR TO THE REGION THROUGH AT LEAST MID
WEEK. TEMPERATURES HAVE BEEN HELD CONSISTENT WITH PREVIOUS FORECASTS
AS ATTENTION IS FOCUSED ON THE SHORT TERM TODAY. WE STILL ARE
KEEPING A VERY LOW POP IN FOR TUESDAY AND TUESDAY NIGHT FOR A RE
ENFORCING SHOT OF COOLER AIR AND UPPER WAVE....HOWEVER THERE IS
LITTLE IF ANY CONFIDENCE IN ITS PLACEMENT.
..ERVIN..
&&
.AVIATION...
LARGE THUNDERSTORM COMPLEX THIS AFTERNOON AND EVENING TO MOVE ACROSS
THE TAF SITES. STRONG TO DAMAGING WINDS AND VERY HEAVY RAINFALL
EXPECTED IN THE STORMS. AFTER MIDNIGHT THE STORMS SHOULD BE MOVING
SOUTHEAST OF THE TAF SITES. ..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
EXCESSIVE HEAT WARNING UNTIL 6 PM CDT THIS EVENING FOR CEDAR-DES
MOINES-HENRY IA-JEFFERSON-JOHNSON-LEE-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
EXCESSIVE HEAT WARNING UNTIL 6 PM CDT THIS EVENING FOR HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-ROCK ISLAND-WARREN.
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CLARK-SCOTLAND.
EXCESSIVE HEAT WARNING UNTIL 6 PM CDT THIS EVENING FOR CLARK-
SCOTLAND.
&&
HAASE/ERVIN/HAASEHazardous weather outlook, Aug 13, 10:46 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1046 AM CDT FRI AUG 13 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141600- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1046 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LARGE THUNDERSTORM COMPLEX WILL MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT. WIDESPREAD RAINS OF 1 TO 3 INCHES IS LIKELY WITH AT LEAST 3 TO 5 INCHES POSSIBLE WHERE TRAINING OF STORMS OCCUR. THIS AMOUNT OF RAIN ON SATURATED GROUND MAY CAUSE SERIOUS FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER ALSO HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING WINDS GREATER THAN 60 MPH. HOT AND HUMID CONDITIONS WILL PERSIST UNTIL THUNDERSTORMS ARRIVE. AN EXCESSIVE HEAT WARNING IS IN EFFECT UNTIL THIS EVENING FOR LOCATIONS NEAR AND SOUTH OF HIGHWAY 30. A HEAT ADVISORY IS IN EFFECT TO THE NORTH. ONCE THUNDERSTORMS ARRIVE THE HEAT THREAT WILL END QUICKLY AND HEAT HEADLINES WILL BE CANCELED. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS EAST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT. HAASE
In the hours before
Local storm report, Aug 13, 5:49 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 2 NE KEYSTONE 42.02N 92.17W
08/13/2010 BENTON IA EMERGENCY MNGR
LARGE TREE BLOWN DOWN OVER THE ROAD. TIME ESTIMATED.
0125 PM TSTM WND GST 5 SW VINTON 42.11N 92.10W
08/13/2010 E60.00 MPH BENTON IA EMERGENCY MNGR
0145 PM TSTM WND GST 2 N SHELLSBURG 42.12N 91.87W
08/13/2010 E60.00 MPH BENTON IA TRAINED SPOTTER
0210 PM FLASH FLOOD WINTHROP 42.47N 91.73W
08/13/2010 BUCHANAN IA EMERGENCY MNGR
COUNTY ROAD W45 FROM WINTHROP TO MONTI ALONG BUFFALO
CREEK WAS FLOODED AT SEVERAL LOCATIONS BETWEEN 210 AND
445 PM. FLOODED INTERSECTIONS INCLUDED 230TH, 260TH, AND
270TH STREETS...AMONG OTHERS.
0215 PM TSTM WND DMG 5 SW MASONVILLE 42.43N 91.66W
08/13/2010 BUCHANAN IA LAW ENFORCEMENT
TREE BLOWN DOWN ON ROOF.
0228 PM HEAVY RAIN 2 WNW CEDAR RAPIDS 41.98N 91.70W
08/13/2010 M1.00 INCH LINN IA TRAINED SPOTTER
RAINFALL TOTAL IN PAST 35 MINUTES.
0231 PM HEAVY RAIN 5 NNE CEDAR RAPIDS 42.04N 91.65W
08/13/2010 M1.50 INCH LINN IA TRAINED SPOTTER
0244 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
08/13/2010 M0.60 INCH LINN IA TRAINED SPOTTER
RAINFALL TOTAL IN ABOUT 30 MINUTES. RAINFALL HAS ENDED AT
THIS TIME.
0250 PM TSTM WND DMG S CENTER JUNCTION 42.11N 91.09W
08/13/2010 JONES IA EMERGENCY MNGR
TIME IS ESTIMATED - LARGE TREE DOWN NEAR HIGHWAY 13 - 1/2
MILE SOUTH OF E29
0310 PM HAIL N WASHINGTON 41.31N 91.69W
08/13/2010 M0.25 INCH WASHINGTON IA TRAINED SPOTTER
SPOTTER ALSO REPORTED VERY HAEVY RAIN AT THIS TIME.
0342 PM HEAVY RAIN 4 WNW DUBUQUE 42.52N 90.76W
08/13/2010 M1.00 INCH DUBUQUE IA TRAINED SPOTTER
RAINFALL IN THE PAST HALF HOUR. HEAVY RAIN STILL FALLING.
0354 PM TSTM WND GST SW CHARLOTTE 41.96N 90.47W
08/13/2010 E50.00 MPH CLINTON IA TRAINED SPOTTER
SPOTTER ALSO REPORTS A SHELF CLOUD MOVING ACROSS
CHARLOTTE AT THIS TIME.
0400 PM TSTM WND DMG WOODBINE 42.35N 90.15W
08/13/2010 JO DAVIESS IL LAW ENFORCEMENT
SEVERAL LARGE TREE BRANCHES DOWN. DELAYED REPORT.
0402 PM HEAVY RAIN 5 NW CROTON 40.64N 91.74W
08/13/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL IN PAST 20 MINUTES. RAIN IS STILL FALLING.
0402 PM HEAVY RAIN SIGOURNEY 41.33N 92.21W
08/13/2010 M1.37 INCH KEOKUK IA TRAINED SPOTTER
RAINFALL SO FAR THIS AFTERNOON.
0423 PM TSTM WND GST 4 E FORT MADISON 40.62N 91.28W
08/13/2010 E50.00 MPH HANCOCK IL TRAINED SPOTTER
SPOTTER ALSO REPORTED HEAVY RAIN AT THIS TIME.
0509 PM FLASH FLOOD KEOKUK 40.41N 91.40W
08/13/2010 LEE IA TRAINED SPOTTER
SPOTTER RELAYED THAT 10TH AND MAIN STREET ARE FLOODED AND
LAW ENFORCEMENT IS RE-ROUTING TRAFFIC AROUND THE AREA.
0536 PM HEAVY RAIN MANCHESTER 42.49N 91.46W
08/13/2010 M1.07 INCH DELAWARE IA FIRE DEPT/RESCUE
RAINFALL FROM EARLIER STORMS
0536 PM FLASH FLOOD MANCHESTER 42.49N 91.46W
08/13/2010 DELAWARE IA LAW ENFORCEMENT
DELAYED REPORT - WATER OVER GRAVEL ROAD NEAR MANCHESTER
0536 PM HEAVY RAIN MASONVILLE 42.48N 91.59W
08/13/2010 M3.00 INCH DELAWARE IA FIRE DEPT/RESCUE
MEASURED AMOUNTS - 2.50 TO 3.00 INCHES - FROM STORMS
EARLIER THIS AFTERNOON.
0538 PM HEAVY RAIN WYOMING 42.06N 91.00W
08/13/2010 E1.50 INCH JONES IA TRAINED SPOTTER
SPOTTER ALSO REPORTED THAT LITTLE BEAR CREEK IS STARTING
TO COME OUT OF ITS BANKS.
&&
HAASELocal storm report, Aug 13, 6:26 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HEAVY RAIN 3 ESE KEOKUK 40.40N 91.34W
08/13/2010 M3.00 INCH HANCOCK IL TRAINED SPOTTER
SPOTTER ALSO REPORTED SOME MINOR FLOODING IN THE AREA.
&&
MIKEZLocal storm report, Aug 13, 6:38 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN 1 E PRINCETON 41.67N 90.34W
08/13/2010 M1.60 INCH SCOTT IA TRAINED SPOTTER
AFTERNOON RAINFALL.
&&
MIKEZLocal storm report, Aug 13, 7:29 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HEAVY RAIN 2 NE CALAMUS 41.84N 90.73W
08/13/2010 M2.31 INCH CLINTON IA TRAINED SPOTTER
TOTAL SINCE 7 AM.
&&
MIKEZLocal storm report, Aug 13, 7:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN ESE MONMOUTH 40.91N 90.63W
08/13/2010 M1.00 INCH WARREN IL TRAINED SPOTTER
TOTAL RAINFALL TODAY
0727 PM HEAVY RAIN 2 NE COLUSA 40.59N 91.14W
08/13/2010 M1.46 INCH HANCOCK IL TRAINED SPOTTER
RAINFALL TOTAL SINCE 6 AM
&&
DMDLocal storm report, Aug 13, 8:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HEAVY RAIN GALENA 42.42N 90.43W
08/13/2010 M1.31 INCH JO DAVIESS IL CO-OP OBSERVER
DAYTIME TOTAL.
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:02 PM CDT | River Flood Warning | DVN | Louisa | 3 days |
| Aug 13, 9:03 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 57 min |
| Aug 13, 9:43 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Louisa, Washington | 22 min |
| Aug 13, 10:10 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 65 min |
| Aug 13, 11:04 PM CDT | Flash Flood Warning | DVN | Clinton, Dubuque, Jackson, Scott | 6 hr |
| Aug 13, 11:15 PM CDT | Special Weather Statement | DVN | Des Moines | 60 min |
| Aug 13, 11:44 PM CDT | River Flood Warning | DVN | Johnson, Washington | 40 hr |
| Aug 14, 3:25 AM CDT | River Flood Warning | DVN | Clinton, Scott | 3 days |
| Aug 14, 7:53 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 27 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.